Papers
Number of the published data : 10
No. Publishing type Authorship Title Author Journal Publisher Volume/issue/page Publication date ISSN DOI Summary
1 Research paper (scientific journal)
Only
Green currents for modular cycles in arithmetic quotients of complex hyperballs
TSUZUKI MASAO
Pacific Journal of Mathematics
Pacific Journal of Mathematics
227(2), pp.311-359.
2006/10
00308730
OPAC Search


2 Research paper (scientific journal)
Only
Certain Poincare series and period-integrals of Eisenstein series on R-rank one classical groups
TSUZUKI MASAO
Commentarii Mathematici Universitatis Sancti Pauli
Rikkyo University
53(1), pp.37-75.
2004/06
0010258X
OPAC Search


3 Research paper (scientific journal)
Joint
Automorphic Green functions associated with the secondary spherical functions
TSUZUKI MASAO, Takayuki, Oda
Publications of the Research Institute for Mathematical Sciences
Kyoto University
39(3), pp.451-533.
2003/11
00345318
OPAC Search


4 Research paper (scientific journal)
Joint
The resolvent trace formula on rank one Lie groups
TSUZUKI MASAO, Yasuro, Gon
Asian Journal of Mathematics
International Press
6(2), pp.227-252.
2002
10936106
OPAC Search


5 Research paper (scientific journal)
Only
Real Shintani Functions on U(n,1)III,Construction of Intertwining Operators
TSUZUKI MASAO
Journal of Mathematical Sciences, The University of Tokyo
University of Tokyo
9(1), pp.165-215.
2002
13405705
OPAC Search


6 Research paper (scientific journal)
Only
Real Shintani Functions on U(n,1)II, Computation of Zeta Integrals
TSUZUKI MASAO
Journal of Mathematical Sciences, The University of Tokyo
University of Tokyo
8(4), pp.689-719.
2001
13405705
OPAC Search


7 Research paper (scientific journal)
Only
Real Shintani Functions on $U(n,1)$
TSUZUKI MASAO
Journal of Mathematical Sciences, The University of Tokyo
University of Tokyo
8(4), pp.609-688.
2001
13405705
OPAC Search


8 Research paper (scientific journal)
Only
Real Shintani Functions and Multiplicity Free Property for the Symmetric Pair (SU(2,1),S(U(1,1)×U(1)))
TSUZUKI MASAO
Journal of Mathematical Sciences, The University of Tokyo
University of Tokyo
4(3), pp.663-727.
1997
13405705
OPAC Search


9 Research paper (scientific journal)
Only
Elliptic factors of Selberg zeta functions
TSUZUKI MASAO
Duke Mathematical Journal
Duke University Press
88(1), pp.29-75.
1997/05
00127094
OPAC Search


10 Research paper (scientific journal)
Only
Elliptic factors of Selberg zeta functions
TSUZUKI MASAO
Proceedings of the Japan Academy, Series A, Mathematical Sciences
Japan Academy
69(10), pp.417-421.
1993
03862194
OPAC Search